# SDR 9904719924

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND OUTBOARD FLANGE OF THE RIGHT OUTBOARD SEAT TRACK FS 270 BROKEN.  REPAIRED PER EA 99-169290.
